Yıl 2018, Cilt , Sayı 24, Sayfalar 20 - 34 2018-08-14

Certain Classes of Analytic Functions Associated with Conic Domains

Nasir Khan [1]

9 14

In this paper, we define new subclasses of k-uniformly Janowski starlike and k-uniformly Janowski convex functions associated with m-symmetric points. The integral representations, convolution properties and sufficient conditions for the functions belong to this class are investigated.

Subordination, convolution, m-symmetric points
  • [1] R. Chand and P. Singh, On certain schlicht mapping, Ind. J. Pure App. Math. 10 (1979), 1167-1174.
  • [2] W. Janowski, Some external problem for certain families of analytic functions I, Ann. Polon. Math., 28 (1973), 298-326.
  • [3] S. Kanas and A. Wisniowska, Conic regions and k-uniform convexity, J. Comput. Appl. Math. 105(1999), 327-336.
  • [4] S. Kanas and A. Wisniowska, Conic domains and starlike functions, Rev. Roumaine Math. Pure. Appl. 45 (2000), 647-657.
  • [5] K. I. Noor and S. N. Malik, On coefficient inequalities of functions associated with conic domains, Comput. Math. Appl. 62 (2011), 2209-2217.
  • [6] K. Sakaguchi, On a certain univalent mapping, J. Math. Soc. Japan. 11 (1959), 72- 75.
  • [7] M. Arif, K. I. Noor and R. Khan, On subclasses of analytic functions with respect to symmetrical points, Abst. Appl. Anal. (2012), ID 790689, 11 pages.
  • [8] K. I. Noor and S. Mustafa, Some classes of analytic functions related with functions of bounded radius rotation with respect to symmetrical points, J. Math. Ineq. 3 (2) (2009), 267-276.
  • [9] T. N. Shanmugam, C. Ramachandran, and V. Ravichandran, Fekete-Szego problem for subclass of starlike functions with respect to symmetric points, Bull. Korean Math. Soc. 43 (3) (2006), 589-598.
  • [10] O. Kwon and Y. Sim, A certain subclass of Janowski type functions associated with k-symmetric points, Commun. Korean Math. Soc. 28 (2013), 143-154.
  • [11] S. Shams, S. R. Kulkarni, and J. M. Jahangiri, Classes of uniformly starlike and convex functions, Int. J. Math. Math. Sci. 55 (2004), 2959–2961.
  • [12] H. Silverman, Univalent functions with negative coefficients, Proc. Amer. Math. Soc. 51 (1975), 109–116.
  • [13] S. S. Miller and P. T Mocanu, Subordinates of differential superordinations, Complex Variables, 48 (10) (2003), 815–826.
  • [14] T. Bulboac a, Differential Subordinations and Superordinations, Recent Results, House of Scientic Book Publ, Cluj-Napoca, 2005.
  • [15] A. Aral and V. Gupta, On q-Baskakov type operators, Demonstratio Math., 42 (1) (2009), 109–122.
  • [16] R. N. Das and P. Singh, On subclasses of Schlicht mappings. Ind. J. Pure. App. Math. 8(1977), 864-872.
Birincil Dil en
Konular
Dergi Bölümü Araştırma Makalesi
Yazarlar

Yazar: Nasir Khan

Bibtex @araştırma makalesi { jnt453514, journal = {Journal of New Theory}, issn = {}, eissn = {2149-1402}, address = {Gaziosmanpaşa Üniversitesi}, year = {2018}, volume = {}, pages = {20 - 34}, doi = {}, title = {Certain Classes of Analytic Functions Associated with Conic Domains}, key = {cite}, author = {Khan, Nasir} }
APA Khan, N . (2018). Certain Classes of Analytic Functions Associated with Conic Domains. Journal of New Theory, (24), 20-34. Retrieved from http://dergipark.gov.tr/jnt/issue/38869/453514
MLA Khan, N . "Certain Classes of Analytic Functions Associated with Conic Domains". Journal of New Theory (2018): 20-34 <http://dergipark.gov.tr/jnt/issue/38869/453514>
Chicago Khan, N . "Certain Classes of Analytic Functions Associated with Conic Domains". Journal of New Theory (2018): 20-34
RIS TY - JOUR T1 - Certain Classes of Analytic Functions Associated with Conic Domains AU - Nasir Khan Y1 - 2018 PY - 2018 N1 - DO - T2 - Journal of New Theory JF - Journal JO - JOR SP - 20 EP - 34 VL - IS - 24 SN - -2149-1402 M3 - UR - Y2 - 2018 ER -
EndNote %0 Journal of New Theory Certain Classes of Analytic Functions Associated with Conic Domains %A Nasir Khan %T Certain Classes of Analytic Functions Associated with Conic Domains %D 2018 %J Journal of New Theory %P -2149-1402 %V %N 24 %R %U
ISNAD Khan, Nasir . "Certain Classes of Analytic Functions Associated with Conic Domains". Journal of New Theory / 24 (Ağustos 2018): 20-34.